Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

How to treat deteriorating bones ?

my mom said the doctor told her that her bones are deteriorating and she is have slight problems when she sits for too long and then stands up what could she do or use
Asked On : Mon, 4 Apr 2011
Answers:  2 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
what shoul y mom do about he deteriorating bones she is 54 very alert moves about alot but just having pain in her left leg because of her DB
Answered: Mon, 4 Apr 2011
Dentist, Oral and Maxillofacial Surgery Dr. Sourav's  Response
hi bone disease can be due to deficiency of calcium,and vitamin d along with increased weight
if she has osteoporosis then fosamax tablet once daily 75 mg l give relief
tel her to have dairy products ,vitamin d supplement.if overweight ,reduce it
consult an orthopedicain,now a days we have many replacement surgeries ,if any joint is afected
tk care
Answered: Thu, 4 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor